# SDR GLBA97158

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120096
- System (JASC): 2720 · Rudder Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MQT - RUDDER PEDALS WOULD NOT RESPOND TO INPUT, CREW HEARD LOUD BANG, CREW WAS SURE YAW DAMP AND RUDDER BOOST WAS ON, TURNED OFF AFTER LANDING.  MAINTENANCE INSPECTED RUDDER SYSTEM COULD NOT DUPLICATE PROBLEM.  (M)
